# SDR ASAA2021111736631

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 21,125 hours, 6,565 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, RIGHT FMC CYCLES IN AND OUT (VTK DISPLAYED). GROUNDED - YES. DFCS CHANNEL B FAULT REVIEW RESULTED IN MSG 22-11822 FMC DATA INV FOR THIS LEG. ACCOMPLISHED B737-900 FIM 22-11TASK 811. NO FAULTS NOTED. REPAIR CONFIRMATION PASSES. ACCOMPLISHED FMC R OP-CHECK PER B737-900 AMM 34-61-00-710-801. ALL TESTS NORMAL. FMC SWITCH PLACED BACK TO NORMAL.
